American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Luis Bernal-González, Daniel Pellegrino and Juan B. Seoane-Sepúlveda. Linear subsets of nonlinear sets in topological vector spaces. Bull. Amer. Math. Soc. 51 (2014) 71-130.
Abstract, references, and article information
View Article: PDF

[2] Hajrudin Fejzić and Clifford E. Weil. A property of Peano derivatives in several variables. Proc. Amer. Math. Soc. 141 (2013) 2411-2417.
Abstract, references, and article information
View Article: PDF

[3] Bruce Hanson. Linear dilatation and differentiability of homeomorphisms of $\mathbb{R}^n$. Proc. Amer. Math. Soc. 140 (2012) 3541-3547.
Abstract, references, and article information
View Article: PDF

[4] Andreas Fischer. Differentiability of Peano derivatives. Proc. Amer. Math. Soc. 136 (2008) 1779-1785. MR 2373608.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Thierry De Pauw and Washek F. Pfeffer. The divergence theorem for unbounded vector fields. Trans. Amer. Math. Soc. 359 (2007) 5915-5929. MR 2336310.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Graziano Crasta and Annalisa Malusa. The distance function from the boundary in a Minkowski space. Trans. Amer. Math. Soc. 359 (2007) 5725-5759. MR 2336304.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Alexander M. Meadows. Tornado solutions for semilinear elliptic equations in $\mathbb{R}^2$: regularity. Proc. Amer. Math. Soc. 135 (2007) 1411-1417. MR 2276650.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Frances Hammock, Peter Luthy, Alexander M. Meadows and Phillip Whitman. Tornado solutions for semilinear elliptic equations in $\mathbb{R}^2$: Applications. Proc. Amer. Math. Soc. 135 (2007) 1419-1430. MR 2276651.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Zoltán M. Balogh and Marianna Csörnyei. Scaled-oscillation and regularity. Proc. Amer. Math. Soc. 134 (2006) 2667-2675. MR 2213746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Jan Kolár and Jan Kristensen. Gradient ranges of bumps on the plane. Proc. Amer. Math. Soc. 133 (2005) 1699-1706. MR 2120251.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] M. I. Dyachenko and D. Waterman. Convergence of double Fourier series and $W$-classes. Trans. Amer. Math. Soc. 357 (2005) 397-407. MR 2098101.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Piotr Hajlasz. Whitney's example by way of Assouad's embedding. Proc. Amer. Math. Soc. 131 (2003) 3463-3467. MR 1991757.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Jon Vanderwerff and Qiji J. Zhu. A limiting example for the local ``fuzzy'' sum rule in nonsmooth analysis. Proc. Amer. Math. Soc. 126 (1998) 2691-2697. MR 1451834.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Maciej Kocan and Xu-Jia Wang. On the generalized Stepanov theorem . Proc. Amer. Math. Soc. 125 (1997) 2347-2352. MR 1415347.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] G. M. Constantine and T. H. Savits. A Multivariate Faa di Bruno Formula with Applications. Trans. Amer. Math. Soc. 348 (1996) 503-520. MR 1325915.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Russell Lyons and Kevin Zumbrun. Homogeneous partial derivatives of radial functions . Proc. Amer. Math. Soc. 121 (1994) 315-316. MR 1227524.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Casper Goffman. Approximate continuity and linear approximate continuity . Proc. Amer. Math. Soc. 119 (1993) 339-340. MR 1162089.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Xiao-Xiong Gan and Karl R. Stromberg. On approximate antigradients . Proc. Amer. Math. Soc. 119 (1993) 1201-1209. MR 1169878.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] John P. Dalbec. When does restricted continuity on continuous function graphs imply joint continuity? . Proc. Amer. Math. Soc. 118 (1993) 669-674. MR 1129876.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] S. M. Bates. On the image size of singular maps. I . Proc. Amer. Math. Soc. 114 (1992) 699-705. MR 1074748.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Roberto Cominetti. On pseudo-differentiability . Trans. Amer. Math. Soc. 324 (1991) 843-865. MR 992605.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Eric J. Howard. Analyticity of almost everywhere differentiable functions . Proc. Amer. Math. Soc. 110 (1990) 745-753. MR 1027093.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Daniel Wulbert. Liapanov's and related theorems . Proc. Amer. Math. Soc. 108 (1990) 955-960. MR 1005716.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] John Rainwater. Yet more on the differentiability of convex functions . Proc. Amer. Math. Soc. 103 (1988) 773-778. MR 947656.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] José R. Dorronsoro. On the differentiability of Lipschitz-Besov functions . Trans. Amer. Math. Soc. 303 (1987) 229-240. MR 896019.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Alfonso Villani. Functions with a dense set of proper local maximum points . Proc. Amer. Math. Soc. 94 (1985) 353-359. MR 784192.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Michał Morayne. On continuity of symmetric restrictions of Borel functions . Proc. Amer. Math. Soc. 93 (1985) 440-442. MR 773998.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Gabriele Anzellotti. The Euler equation for functionals with linear growth . Trans. Amer. Math. Soc. 290 (1985) 483-501. MR 792808.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] R. A. DeVore and R. C. Sharpley. On the differentiability of functions in ${\bf R}\sp{n}$ . Proc. Amer. Math. Soc. 91 (1984) 326-328. MR 740196.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Z. Ditzian. Moduli of continuity in ${\bf R}\sp{n}$ and $D\subset {\bf R}\sp{n}$ . Trans. Amer. Math. Soc. 282 (1984) 611-623. MR 732110.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2